# SDR AALA20090624TUL08

- Difficulty date: June 13, 2009
- Submitted: June 29, 2009
- Operation: Air carrier
- Aircraft: N560AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53090
- Aircraft time: 52,975 hours, 27,113 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 1418 FRAME CRACKED LONGERON 2 LEFT AND 2 RIGHT.  INSTALLED DOUBLER PER EA MD80-53-006493.
